Please note that LibreCat no longer supports Internet Explorer versions 8 or 9 (or earlier).

We recommend upgrading to the latest Internet Explorer, Google Chrome, or Firefox.




24 Publications

2017 | Journal Article | IST-REx-ID: 698 | OA
Y. Wang, M. Nagarajan, C. Uhler, and G. Shivashankar, “Orientation and repositioning of chromosomes correlate with cell geometry dependent gene expression,” Molecular Biology of the Cell, vol. 28, no. 14, pp. 1997–2009, 2017.
View | Files available | DOI
 
2017 | Journal Article | IST-REx-ID: 1208 | OA
P. Zwiernik, C. Uhler, and D. Richards, “Maximum likelihood estimation for linear Gaussian covariance models,” Journal of the Royal Statistical Society. Series B: Statistical Methodology, vol. 79, no. 4, pp. 1269–1292, 2017.
View | DOI | Download Submitted Version (ext.)
 
2017 | Journal Article | IST-REx-ID: 1089 | OA
S. Fallat, S. Lauritzen, K. Sadeghi, C. Uhler, N. Wermuth, and P. Zwiernik, “Total positivity in Markov structures,” Annals of Statistics, vol. 45, no. 3, pp. 1152–1184, 2017.
View | DOI | Download Submitted Version (ext.)
 
2017 | Journal Article | IST-REx-ID: 1168 | OA
E. Perrone, A. Rappold, and W. Müller, “D inf s optimality in copula models,” Statistical Methods and Applications, vol. 26, no. 3, pp. 403–418, 2017.
View | Files available | DOI
 
2016 | Journal Article | IST-REx-ID: 1833 | OA
A. Klimova and T. Rudas, “On the closure of relational models,” Journal of Multivariate Analysis, vol. 143, pp. 440–452, 2016.
View | DOI | Download Preprint (ext.)
 

Search

Display / Sort

Citation Style: IEEE

Export / Embed